MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRANS CHAIR,ALUM,12"WHL,19" 300 LB, BLUE

Medline Industries, LP MEDLINE; TRANS CHAIR,ALUM,12"WHL,19" 300 LB, BLUE
Catalog Number MDS808210ABE
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the left brake will not stay engaged - it will randomly pop up.".
 
Additional Manufacturer Narrative
The customer stated that they have had the transport chair since april and the left brake will not stay engaged - it will randomly pop up; the issue occurred during use and no injury occurred.A video was provided, and after reviewing the video, it was discovered that the left parking brake does not stay locked when secured and returns to neutral; a physical sample was not provided, and only a visual review of the defect could be conducted.The investigation results were confirmed.The root cause of this issue is unknown; no trends were identified for the specified material number and its corresponding defect type.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRANS CHAIR,ALUM,12"WHL,19" 300 LB, BLUE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50946438
Report Number1417592-2026-54256
Device Sequence Number18525117
Product Code INM
UDI-Device Identifier40884389150802
UDI-Public40884389150802
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS808210ABE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown